# SDR SWAA2023060253707

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 22,132 hours, 10,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 15-24 CBA STOWBIN EGRESS LIGHTS AND LEFTHAND OVERWING EXIT AFT EXTERIOR EGRESS LIGHT FAILS TO ILLUMINATE.<[01] ACCOMPLISHED BATTERY DEEP CYCLE IAW AMM 33-51-06-600-802. OPS CHECK GOOD;[02] VERIFIED STEP 1. AUDIT COMPLETE.
